# SDR 2002F01107

- Difficulty date: June 1, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT D-CHECK AT SIAEC, FOUND STATION 440L FRAME CRACKED AT CUT OUT OF STRINGER 10A.  CRACK LENGTH .1875.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLRS AND INSTALLED PER SRM 53-10-20 AND 53-10-04.  FRAME IS SUBJECT TO RECURRENT INSPECTIONS PER SB 747-53A2265 AT 3000 CYCLES.  (M)
